MAUDE Adverse Event Report: ARGON MEDICAL DEVICES VSTICK VASCULAR ACCESS SET 5F; V STICK VASCULAR ACCESS SET

ARGON MEDICAL DEVICES VSTICK VASCULAR ACCESS SET 5F; V STICK VASCULAR ACCESS SET
Model Number 391505300E
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
The wire unraveled will inserted/advanced in to the vein, the wire had to removed.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Event or Problem Description
The wire unraveled will inserted/avanced in to the vein, the wire had to removed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One unsealed sample was returned to argon by the customer for review.A visual inspection was performed on the returned product.The visual inspection established that the coil of the guidewire was stretched out and that the core wire was broken but the weld for the coil was still intact.The damages observed looks to be consistent with pulling on the wire with excessive force.Perhaps the guidewire got caught on something during the procedure and additional force was used to retrieve it.Since the root cause is likely the result of an event within the user's environment, no corrective action will be implemented.

Brand Name
VSTICK VASCULAR ACCESS SET 5F
Common Device Name
V STICK VASCULAR ACCESS SET
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key14643737
Report Number0001625425-2022-01019
Device Sequence Number20138526
Product Code DYB
UDI-Device Identifier00886333004232
UDI-Public00886333004232
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130730
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number391505300E
Device Catalogue Number391505300E
Device Lot Number11418661
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer05/31/2022
05/31/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date07/07/2022
09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown